# SDR ASOA201001282

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 4,054 hours, 2,808 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 55429
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN, DS192, LIGHT OUT.  R & R NR 3 BATTERY PACK,  OPS CHECK GOOD IAW AMM 33-51-17.
